# SDR SWAA2021082020411

- Difficulty date: March 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bulkhe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY AFT BULKHEAD LEFT PANEL LOWER SUPPORT AT B.S.500D; W.L. 155; L.B.L. 23.. / REMOVED AND REPLACED ON FCB NEW AFT BULKHEAD LEFT PANEL LOWER SUPPORT AT BS 500D LBL 23 ITEM 7530854; PO # 782615 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 143A7902. 80641U; 23MAR20.
